# SDR UIEA2021102602285

- Difficulty date: October 25, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT " R PACK TEMP" EICAS MESSAGE DURING ARRIVAL WITH "INOP" LIGHT IN PACK RESET SWITCH.( TROUBLESHOT PER FIM 21-51 FAULT TREE 803. VERIFIED NO MESSAGE ON ECS PAGE. PERFORMED BITE ON RIGHT PACK TEMP CONTROLLER IAW B767 AMM 21-51-00-700-805-006. NO FAULTS NOTED. PERFORMED PACK TEMP CONTROL TEST IAW B767 AMM 21-51-00-700-810-006. OPS CHECK GOOD. NO DEFECTS NOTED. A/C OKAY FOR CONTINUED SERVICE. )
